# SDR HNAA2013021100047

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 39,356 hours, 58,652 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 2 HYD ISO VALVE CAUTION LIGHT ILLUMINATED AND NR 2 HYD QTY WAS AT .5 QUART. NO OTHER ASSOCIATED CAUTION LIGHTS ILLUMINATED.  R & R NR 2 ENGINE DRIVEN HYD PUMP IAW WC 29-00-00R.  GROUND RAN ACFT.  OPS AND LEAKED CHECKED GOOD. OK FOR SERVICE.
